RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 4, Pages 59–70 (Mi faa2378)  

This article is cited in 7 scientific papers (total in 8 papers)

Analyticity and theorems of Liouville and Phragmen–Lindelöf type for general parabolic systems of differential equations

O. A. Oleinik, E. V. Radkevich


Full text: PDF file (1169 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:4, 322–330

Bibliographic databases:

Received: 11.06.1974

Citation: O. A. Oleinik, E. V. Radkevich, “Analyticity and theorems of Liouville and Phragmen–Lindelöf type for general parabolic systems of differential equations”, Funktsional. Anal. i Prilozhen., 8:4 (1974), 59–70; Funct. Anal. Appl., 8:4 (1974), 322–330

Citation in format AMSBIB
\Bibitem{OleRad74}
\by O.~A.~Oleinik, E.~V.~Radkevich
\paper Analyticity and theorems of Liouville and Phragmen--Lindel\"of type for general parabolic systems of differential equations
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 4
\pages 59--70
\mathnet{http://mi.mathnet.ru/faa2378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=372428}
\zmath{https://zbmath.org/?q=an:0305.35056}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 4
\pages 322--330
\crossref{https://doi.org/10.1007/BF01075490}


Linking options:
  • http://mi.mathnet.ru/eng/faa2378
  • http://mi.mathnet.ru/eng/faa/v8/i4/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Oleinik, “O povedenii reshenii lineinykh parabolicheskikh sistem differentsialnykh uravnenii v neogranichennykh oblastyakh”, UMN, 30:2(182) (1975), 219–220  mathnet  mathscinet  zmath
    2. O. A. Oleinik, G. A. Iosif'yan, “An analogue of Saint-Venant's principle and the uniqueness of solutions of boundary value problems for parabolic equations in unbounded domains”, Russian Math. Surveys, 31:6 (1976), 153–178  mathnet  crossref  mathscinet  zmath
    3. V. P. Palamodov, “The work of G. E. Shilov in the theory of generalized functions and differential equations”, Russian Math. Surveys, 33:4 (1978), 219–235  mathnet  crossref  mathscinet  zmath
    4. O. A. Oleinik, E. V. Radkevich, “The method of introducing a parameter in the study of evolutionary equations”, Russian Math. Surveys, 33:5 (1978), 7–84  mathnet  crossref  mathscinet  zmath
    5. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. L. M. Kozhevnikova, “Uniqueness classes for solutions in unbounded domains of the first mixed problem for the equation $u_t=Au$ with quasi-elliptic operator $A$”, Sb. Math., 198:1 (2007), 55–96  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. V. F. Vil'danova, F. Kh. Mukminov, “Anisotropic uniqueness classes for a degenerate parabolic equation”, Sb. Math., 204:11 (2013), 1584–1597  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. V. F. Vil'danova, F. Kh. Mukminov, “Täcklind uniqueness classes for heat equation on noncompact Riemannian manifolds”, Ufa Math. J., 7:2 (2015), 55–63  mathnet  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:392
    Full text:105
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020